# SDR WX0A071137

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL STA 1030 AREA, LONGERON 20A CRACKED.  CUT OUT DAMAGED AREA, HFEC INSPECTED FILLER AND DOUBLERS, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 53-03 FIG 2.
